# SDR USAASB01141

- Difficulty date: May 20, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 406100901
- Condition: Failed
- Location: E/E Bay
- Part time: 32,116 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PVD - FLT 310 - ON TAKEOFF FROM DCA, EN ROUTE TO PVD, CREW DETECTED AN ACRID SMELL IN THE COCKPIT.  SMELL WENT AWAY EVENTUALLY.  CREW REPORTED THAT THEY HAD NO V-NAV, THE FIRST OFFICERS ALTIMETER WAS OFF AND THE AUTOTHROTTLES WERE INOPERATIVE.  FLIGHT CONTINUED AND LANDED AT PVD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR DATA COMPUTER.  SYSTEM FUNCTIONAL CHECK PERFORMED AND FOUND SATISFACTORY PER MM.  (M)
